# SDR CA990728060

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Intermittent
- Location: Exhaust Pipe
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE, IN HEAVY RAIN, JET PIPE HOT LIGHT STARTED INTERMITTANT INDICATIONS.  THE ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO BASE.  ALL INDICATIONS NORMAL.  ALL SYSTEMS INSPECTED AND CHECKED.  OVERHAUL SWITCHES REPLACED.  SUSPECT SYSTEM IS VULNERABLE TO MOISTURE INGRESS AT O/T SENSOR ELECTRICAL TERMINALS.
